# SDR 2025FA0000746

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- Aircraft time: 14,694 hours, 9,572 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21198304
- Part serial: 30F0215
- Condition: Defective
- Location: Cabin Pressure
- Part time: 14,694 hours, 9,572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 11/5/2025 DEPARTING KDAL, CLIMBING THROUGH 15,000 FT, THE CAPTAIN REPORTED ABNORMAL CABIN PRESSURE INDICATING A RISE IN CABIN ALTITUDE. THE CAPTAIN REQUESTED A LOWER ALTITUDE. THE CREW THEN RAN THROUGH THE QRH AND WAS ABLE TO STABILIZE CABIN PRESSURE WITH MANUAL MODE. THE AIRCRAFT SAFELY RETURNED TO KDAL. THE CABIN PRESSURE AUTO MODE WAS MELED AND THE AIRCRAFT WAS FLOWN TO KELP FOR MAINTENANCE. UPON ARRIVING IN ELP, THE PRESSURIZATION WAS TESTED AND THE ISSUE WAS DUPLICATED. MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER AND THE SYSTEM WAS TESTED AGAIN WITH SATISFACTORY RESULTS. TEST FLIGHT SCHEDULED WHEN CREW COMES AVAILABLE.
